Ok so I would like to mention that I have been taking this drug for 2 weeks now, but no improvment on my sleep, I started to feel better some days, increased my apetite which ss a good thing, and I am falling asleep when I am really tired, but so was when I wasnt taking it. The thing is I wake up after 3 hours for no reason, sometimes a stupid or bad dream, and then Its almost impossible. I had one anxiety attack a year ago due to stress, and since that night its been hard to sleep, always scared might happen again. Do you think if I increase my dose I will sleep better? any experiences are appreciated . thanks
Hi, anxious! You've only been taking your medication for two weeks and it may take four weeks or so to start feeling some effects and as much as 6-8 weeks before you get the full therapeutic benefits. You can probably give it a little time before deciding whether or not to increase your dose, but stay in contact with your doctor regarding your progress (or lack thereof) and don't mess with your dose yourself.
All will be better soon with a little patience!
Best wishes, WCV
Talk to your Dr right now to report how you are doing and ask him or her if an increase is a good idea. You are on a low dosage, so an increase probably will be in the picture if you got some relief but are still having problems. I'm on Miirtazapine (plus other antidepressants) and it helps me a lot in the sleeping and eating department. It may only take a phone call, and your Dr. can call in a new prescription for you at your pharmacy. Hope you feel better soon.
I have been taking mirtazapine for almost 10 years and now its not working on me. what should I do. pls advise
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2011 • 1 answer
Updated 17 Sep 2015 • 3 answers
Updated 8 Apr 2017 • 4 answers
Updated 9 Dec 2018 • 2 answers
Updated 24 Jul 2019 • 2 answers